# SDR A6WA202504028866

- Difficulty date: April 2, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 42,719 hours, 41,797 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo Valve
- Part number: 16736105
- Part serial: 726
- Condition: Faulted
- Location: Nlg Steering
- Part time: 3,914 hours, 4,285 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING INOP CAUTION MSG DURING CLIMB. RAN QRH, MSG PERSISTED. MSG CLEARED WITH NWS IN OFF POSITION.  AIRCRAFT REMOVED FROM SERVICE.   REF WO 343264 MWC #2 FOR TROUBLESHOOTING. R&R ELECTROHYDRAULIC SERVO   VALVE, NLG IAW AMM 32-51-15. OPS CHECK GOOD AT THIS TIME.
